Sobolev Institute of Mathematics


Alexander A. Ageev
Dr.
, Senior Research Scientist

 

Address:   Institute of Mathematics
                 pr. Koptyuga , 4
                 Novosibirsk 630090
                 Russia

Phone:    +7 3832  332086

Fax:        +7 3832  332598

Email:    ageev@math.nsc.ru


Research Interests

  • Combinatorial  Optimization
  • Graph Theory
  • Design and Analysis of Algorithms for Discrete Optimization Problems

Papers available in electronic form:

A. A. Ageev , A. V. Fishkin, A. V. Kononov, S. V. Sevastianov, Open Block Scheduling in Optical Communication Networks. To appear in Lecture Notes in Computer Science (Proceedings of WOAO'03). (ps file)

 A. Ageev, Y. Ye, and J. Zhang, Improved combinatorial approximation algorithms for the k-level facility
location problem. To appear in SIAM J. Discrete Math. (ps file)

A. Ageev, Y. Ye, and J. Zhang, Improved combinatorial approximation algorithms for the k-level facility
location problem, Lecture Notes in Computer Science (Proceedings of ICALP03) 2719, 145156.

A. A. Ageev, Improved approximation algorithms for multilevel facility location problems,
Oper. Res. Letters 30 (2002), 327--332. (ps file)

A. Ageev, Improved approximation algorithms for multilevel facility location problems,
Lecture Notes in Computer Science (Proceedings of APPROX'02) 2462 (2002), 5--13.

A. A. Ageev and M. I. Sviridenko, Pipage rounding: a new method
of constructing algorithms with proven performance guarantee.
To appear in J. Combinatorial Optimization.  (ps file)

A.  Ageev, R. Hassin, and M.  Sviridenko, A 0.5-approximation algorithm
for MAX DICUT with given sizes of parts,  SIAM J. Discrete Math. 14 (2001), 246-255. (ps file)

 A. A. Ageev, Complexity of finding a join of maximum weight,
Discrete Appl. Math 114 (2001), 3--7.  (ps file)

A. A. Ageev, An approximation scheme for the uncapacitated facility location problem
on planar graphs, Proceedings of the  12th  International Baikal Workshop (2001), 9-13. (ps file)

A.  Ageev, R. Hassin, and M.  Sviridenko, An approximation algorithm
for MAX DICUT with given sizes of parts, Lecture Notes in Computer Science
(Proceedings of APPROX'2000) 1913 (2000), 34--41.

A. A. Ageev and M. I. Sviridenko, An approximation algorithm for Hypergraph
Max k-Cut with given sizes of parts,  Lecture Notes in Computer Science
(Proceedings of ESA'2000) 1879 (2000), 32--41.

A. A. Ageev and  A. V. Kostochka, Vertex set partitions preserving conservativeness,
J. of Combin. Theory Ser. B 80 (2000),  202--217. (ps file)

A. A. Ageev, On finding the maximum number of disjoint cuts in Seymour graphs,
Lecture Notes in Computer Science (Proceedings of ESA'99)  1643 (1999), 490--497. (ps file)

A. A. Ageev and M. I. Sviridenko, Approximation algorithms for Maximum Coverage
and Max Cut with given sizes of parts.
Lecture Notes in Computer Science
(Proceedings of IPCO'99) 1610  (1999), 17--30. (ps file)

A. A. Ageev, Every circle graph of girth at least 5 is 3-colourable.
Discrete Mathematics 195 (1999), 229--233. (ps file)

A. A. Ageev and M. I. Sviridenko, An 0.828-approximation algorithm for the
uncapacitated facility location problem.
Discrete Appl. Math. 93 (1999) 289--296. (ps file)

A. A. Ageev and M. I. Sviridenko, Approximation algorithms for some problems
with cardinality-type constraints, Proceedings of  the 11th International Baikal Workshop
(1998), 107--110.

A. A. Ageev and  A. V. Kostochka, Vertex set partitions preserving conservativeness.
 Preprint 97-029, Universitat Bielefeld, 1997.

A. A. Ageev, Complexity of finding a join of maximum weight,
Discrete Analysis and Operations Research 4 (1997), No. 3, 3--8. (in Russian)

A. A. Ageev, A. V. Kostochka, and Z. Szigeti, A characterization of Seymour graphs.
J. Graph Theory 24 (1997), No.4, 357--364. (ps file)

A. A. Ageev,  A triangle-free circle graph with chromatic number 5.
Discrete Mathematics 152 (1996),  295--298. (gzipped ps file)

A. A. Ageev, A well-behaved extension of the vertex covering problem.
Siberian Advances in Mathematics 6 (1996), 1--9. (ps file)

A. A. Ageev, A. V. Kostochka, and Z. Szigeti, A characterization of Seymour graphs.
Lecture Notes in Computer Science (Proceedings of IPCO'95)  920 (1995), 364--372.

A. A. Ageev, Complexity of the network median problem on planar grids.
Siberian Advances in Mathematics 5 (1995), 1--9. (ps file)

A. A. Ageev, Sierpinski's theorem is deducible from Euler and Dirichlet.
American Mathematical Monthly 101 (1994), No.7,  659--660. (ps file)

A. A. Ageev,  Dominating sets and hamiltonicity in claw-free graphs.
Siberian Mathematical Journal 35 (1994), No.4, 421--425. (ps file)

A. A. Ageev,  On finding critical independent and vertex  sets.
SIAM J. Discrete Mathematics, 7 (1994), No 2, 293--295. (ps file)

A. A. Ageev, A criterion of polynomial-time solvability for the
network location problem, Proceedings of IPCO'92,
Carnegie Mellon University Press  (1992),  227--245.